# SDR SIMA200413201

- Difficulty date: May 9, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

PWM - FLT 4645 - A/C LEVEL AT 21K FT JUST ABOUT TO SET CRUISE MODE FELT YAW AND HEARD LOUD BANG NOISE.  NR 1 ENGINE UNCOMMANDED SHUTDOWN.  AIRCRAFT DECLARED EMERGENCY AND LANDED IN PWM.  REPLACED NR 1 ENGINE ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
